Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 414, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 22, 2017, 5:18 PM MDT for Guadalupe County, New Mexico. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2017, 5:18 PM MDT (23:18 UTC)
- Expired
- Aug 22, 2017, 6:00 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 145 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 5:35 PM MDT | HAIL 1.25 | 1 N Milagro, NM | HAIL FALL EXTENDED FROM MILE MARKER 242 TO 244 WITH VERIFIED REPORTS OF 1 2 DOLLAR SIZE HAIL. |
| Aug 22, 5:35 PM MDT | HAIL 1.25 | 5 N Milagro, NM | HAIL FALL EXTENDED FROM MILE MARKER 242 TO 244 WITH VERIFIED REPORTS OF 1 2 DOLLAR SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WUUS55 KABQ 222318
SVRABQ
NMC019-230000-
/O.NEW.KABQ.SV.W.0414.170822T2318Z-170823T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
518 PM MDT TUE AUG 22 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Guadalupe County in east central New Mexico...
* Until 600 PM MDT.
* At 518 PM MDT, a severe thunderstorm was located 10 miles south of
Anton Chico, or 31 miles west of Santa Rosa, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pintada and Milagro.
This includes Interstate 40 between Mile Markers 241 and 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3472 10519 3506 10529 3512 10529 3517 10517
3486 10486
TIME...MOT...LOC 2318Z 324DEG 23KT 3506 10521
HAIL...1.25IN
WIND...60MPH
$$
402 follow-up statements
916
WWUS55 KABQ 222332
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
532 PM MDT TUE AUG 22 2017
NMC019-230000-
/O.CON.KABQ.SV.W.0414.000000T0000Z-170823T0000Z/
Guadalupe-
532 PM MDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN GUADALUPE COUNTY...
At 531 PM MDT, a severe thunderstorm was located 15 miles south of
Anton Chico, or 25 miles north of Vaughn, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pintada and Milagro.
This includes Interstate 40 between Mile Markers 241 and 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3498 10527 3504 10520 3508 10509 3486 10486
3473 10516 3489 10524
TIME...MOT...LOC 2331Z 327DEG 12KT 3497 10514
HAIL...1.00IN
WIND...60MPH
$$
40286
WWUS55 KABQ 222357
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
557 PM MDT TUE AUG 22 2017
NMC019-230007-
/O.EXP.KABQ.SV.W.0414.000000T0000Z-170823T0000Z/
Guadalupe-
557 PM MDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GUADALUPE COUNTY
WILL EXPIRE AT 600 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3498 10527 3504 10520 3508 10509 3486 10486
3473 10516 3489 10524
TIME...MOT...LOC 2357Z 324DEG 23KT 3393 10472
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:57 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 22, 2:57 PM MDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 257 PM MDT Tue Aug 22 2017 .SYNOPSIS... A backdoor front will push southwest through the area this evening and overnight, focusing storms and the potential for locally heavy rainfall across the South Central Mountains and Southeast Plains. The front will recharge moisture over the state and lead to several days of robust storms with potential for locally heavy rainfall, mainly over the higher terrain. High temperatures will generally be near or slightly below normal through the end of the work week thanks to cloud cover and rain-cooling. High pressure aloft will center over the Great Basin by the weekend, which will allow for daily rounds of storms to continue and generally be focused over the mountains of central and northern New Mexico. Otherwise, daytime temperatures will be within a few degrees of normal this weekend and into early next week. && .DISCUSSION... The backdoor front progressed into the Northeast and East Central Plains this morning and kicked off a round of deep convection that produced significant locally heavy rainfall amounts up to 5" across portions of Harding County. The front is currently progressing southwest across the East Central and Southeast Plains and triggering a round of heavy rain producing storms between Fort Sumner, Clovis and Portales. This round of convection has likely reached it's potential and the front is moving into an area with similar surface based instability, so locally heavy rainfall amounts between 2-3" and pulse-type severe storms look to be a good bet across the Southeast Plains late this afternoon into the evening hours. The front will create moderate east canyon/gap winds into portions of he Middle/Lower Rio Grande Valley this evening and then progress west to near the Continental Divide. The front will recharge moisture across much of our area and cause PWATs to rise back to near or above normal through Thursday as the upper high remains anchored south of us. Wed/Thu storms will be capable of producing locally heavy rainfall amounts over 2", mainly over western and south central higher terrain Wed then over much of central and eastern portions of the area Thu. The upper high will begin to strengthen and transition north Friday, eventually becoming centered over the Great Basin by late in the weekend. Sufficient moisture will remain over the area for daily rounds of storms, which will become more focused over the mountains and adjacent highlands/valleys of central NM going into early next week as the flow aloft turns more northerly. There are some differences between the 12z GFS and ECMWF solution on the positioning/orientation of the upper high going into the middle of next week that would make a difference in terms of storm production, so forecast confidence decreases from early to mid next week. 11 && .FIRE WEATHER... A potent backdoor cold front will move west and southwest across central NM late this afternoon into the evening, setting off mainly scattered showers and thunderstorms as it does so. The front will push to the AZ line by sunrise Wednesday. Locally heavy rainfall is likely from the stronger storms. Favored area(s) for storms will shift to the southern half of the state Wednesday as dry air aloft from the west limits storm formation north of Interstate 40. A weak sub-tropical wave remains on track to move from southwest to northeast across the state Thursday, resulting in an uptick in showers and storms Thursday afternoon and evening. Four Corners high pumps up along the NM/AZ border Friday, pulling in some dry air in from the northwest. Meanwhile at the surface, high pressure over west TX will create a low level easterly flow east of the central mountain chain, resulting in a convergence zone along the east slopes of the Sangres and central highlands. Convection will favor these areas as a result. Low level easterly flow continues Saturday as the Four Corners high center builds over the Great Basin. Storms will once again favor areas along and east of the central mountains. Low level easterlies push westward into central and western NM Sunday, spreading low level moisture and thunderstorms chances to the AZ line. The one exception is forecast across the northwest plateau where dry air will continue to win out. Low level easterlies continue into early next week and with the Four Corners high remaining over the Great Basin, near average crops of afternoon and evening storms will continue for most areas. 33 && .AVIATION... 18Z TAF CYCLE Weak upper low over northeast NM combining with a backdoor sfc front to generate a nearly stationary area of convection over Harding County this morning. This area is forecast to expand through the afternoon and create an east wind into the RGV at KSAF and KABQ btwn 22/20-22/22Z. Convection to also develop along the northern mountain and western mountains aft 18Z due to daytime heating. Any convection will result in occasional mt obscurations and brief MVFR cigs/vsbys along with wind gusts to 45kt. Areas of MVFR to IFR cigs/vsbys to develop east of the central mt chain aft 23/03Z, continuing through mid morning Wednesday. 33 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 88 58 86 / 10 5 10 20 Dulce........................... 51 80 50 79 / 40 10 20 30 Cuba............................ 51 80 55 78 / 20 10 10 40 Gallup.......................... 51 85 52 82 / 5 10 20 30 El Morro........................ 48 80 50 78 / 10 20 40 30 Grants.......................... 50 83 53 81 / 10 30 20 50 Quemado......................... 54 80 55 78 / 10 40 30 50 Glenwood........................ 61 87 62 86 / 10 50 40 40 Chama........................... 47 75 49 74 / 30 20 20 40 Los Alamos...................... 56 78 58 76 / 30 40 30 50 Pecos........................... 53 79 56 77 / 30 20 20 40 Cerro/Questa.................... 51 76 51 74 / 30 20 20 40 Red River....................... 46 68 45 66 / 30 20 30 60 Angel Fire...................... 45 72 44 71 / 30 20 30 50 Taos............................ 50 80 51 77 / 30 10 20 30 Mora............................ 49 76 52 74 / 30 30 30 50 Espanola........................ 59 84 61 83 / 30 10 20 30 Santa Fe........................ 56 79 58 77 / 30 10 20 40 Santa Fe Airport................ 56 83 58 80 / 30 10 20 30 Albuquerque Foothills........... 61 86 63 83 / 20 20 20 30 Albuquerque Heights............. 64 86 65 84 / 20 10 20 30 Albuquerque Valley.............. 63 88 64 86 / 20 10 20 20 Albuquerque West Mesa........... 63 87 64 84 / 20 10 20 20 Los Lunas....................... 62 90 63 87 / 20 10 20 20 Rio Rancho...................... 61 87 64 84 / 30 10 20 20 Socorro......................... 65 87 66 86 / 20 30 30 30 Sandia Park/Cedar Crest......... 54 81 57 78 / 30 20 20 40 Tijeras......................... 57 83 59 80 / 30 20 20 40 Moriarty/Estancia............... 55 82 56 79 / 20 20 20 30 Clines Corners.................. 54 79 56 77 / 20 20 20 40 Gran Quivira.................... 58 82 59 80 / 20 30 40 50 Carrizozo....................... 59 83 61 81 / 20 30 40 40 Ruidoso......................... 56 76 56 74 / 30 60 40 60 Capulin......................... 53 77 56 77 / 20 40 30 60 Raton........................... 54 81 55 79 / 20 20 30 50 Springer........................ 56 82 57 80 / 20 20 30 40 Las Vegas....................... 51 78 54 76 / 30 20 30 40 Clayton......................... 57 80 60 80 / 20 20 40 40 Roy............................. 57 79 58 79 / 50 20 40 40 Conchas......................... 62 86 65 86 / 50 20 40 30 Santa Rosa...................... 61 85 63 85 / 40 20 30 30 Tucumcari....................... 62 87 65 87 / 40 20 40 30 Clovis.......................... 63 82 63 83 / 50 20 40 40 Portales........................ 64 83 64 84 / 50 20 40 40 Fort Sumner..................... 64 86 66 86 / 50 20 20 40 Roswell......................... 67 90 68 89 / 30 20 30 30 Picacho......................... 61 83 62 83 / 30 20 30 40 Elk............................. 59 79 59 78 / 40 60 30 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 11
Hazardous weather outlook, Aug 22, 3:12 AM MDT, 14 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 312 AM MDT Tue Aug 22 2017 NMZ501>540-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 312 AM MDT Tue Aug 22 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A back door cold front sliding down the plains today will be a focus for shower and thunderstorm development. A few storms may be strong or severe with hail and downburst winds the main threats. However, due to slow storm motion in addition to the instability, heavy rain is also possible which may lead to areas of flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Daily rounds of shower and thunderstorm activity is expected through the weekend. Locally heavy rainfall is possible each day, and a few strong or severe storms will be possile on Thursday across eastern New Mexico as well. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, gusty winds, flooding, as well as rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, Aug 22, 4:34 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLASH FLOOD GLADSTONE 36.30N 103.97W
08/22/2017 UNION NM PUBLIC
WATER RUNNING OVER U.S. 54 IN SEVERAL SPOTS NEAR UTE
CREEK DRAINAGE.
&&
EVENT NUMBER ABQ1702178
GUYERSpecial weather statement, Aug 22, 4:37 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 437 PM MDT TUE AUG 22 2017 NMZ508-520-222315- Southwest Mountains-Lower Rio Grande Valley- 437 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL 515 PM MDT... At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Socorro, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 132 and 146. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3392 10713 3403 10708 3401 10683 3381 10692 TIME...MOT...LOC 2236Z 284DEG 10KT 3395 10702 CA
Special weather statement, Aug 22, 4:48 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Albuquerque NM 448 PM MDT TUE AUG 22 2017 NMZ538-222315- Chaves County Plains- 448 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 515 PM MDT... At 448 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles southwest of Roswell, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southern Roswell. This includes Highway 285 between Mile Markers 97 and 100. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3311 10477 3326 10489 3346 10461 3324 10443 TIME...MOT...LOC 2248Z 237DEG 17KT 3323 10476 40
Special weather statement, Aug 22, 4:49 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT TUE AUG 22 2017
NMZ533-539-222315-
Eastern Lincoln County-Guadalupe County-
449 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHWESTERN
GUADALUPE COUNTIES UNTIL 515 PM MDT...
At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Vaughn, moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northern Lincoln
and southwestern Guadalupe Counties.
This includes Highway 285 between Mile Markers 185 and 201.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3427 10523 3438 10531 3445 10531 3463 10507
3440 10489
TIME...MOT...LOC 2249Z 237DEG 16KT 3439 10522
40Special weather statement, Aug 22, 5:02 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT TUE AUG 22 2017
NMZ523-533-222330-
Guadalupe County-Central Highlands-
502 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES UNTIL 530 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Anton Chico, or 31 miles south of Las Vegas,
moving southeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern San
Miguel and northwestern Guadalupe Counties.
This includes Interstate 40 between Mile Markers 241 and 249.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3492 10522 3517 10539 3522 10529 3522 10519
3505 10498
TIME...MOT...LOC 2302Z 318DEG 17KT 3514 10527
40Special weather statement, Aug 22, 5:11 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
511 PM MDT TUE AUG 22 2017
NMZ512-516-230000-
Upper Rio Grande Valley-West Slopes Sangre de Cristo Mountains-
511 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAOS COUNTY UNTIL
600 PM MDT...
At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Questa, moving east at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Questa, Cerro, Lama and San Cristobal.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3679 10555 3667 10557 3665 10559 3660 10559
3653 10560 3665 10588 3680 10584
TIME...MOT...LOC 2311Z 284DEG 10KT 3672 10577
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:30 PM MDT | Special Weather Statement | ABQ | Colfax | 15 min |
| Aug 22, 12:32 AM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Aug 22, 1:05 AM MDT | Areal Flood Advisory | ABQ | Torrance | 115 min |
| Aug 22, 1:36 AM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 114 min |
| Aug 22, 3:18 AM MDT | Areal Flood Advisory | ABQ | Torrance | 117 min |
| Aug 22, 8:12 AM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Aug 22, 8:32 AM MDT | Special Weather Statement | ABQ | Harding | 43 min |
| Aug 22, 9:21 AM MDT | Areal Flood Advisory | ABQ | Harding, Union | 114 min |
| Aug 22, 9:39 AM MDT | Special Weather Statement | ABQ | Harding | 51 min |
| Aug 22, 10:28 AM MDT | Areal Flood Advisory | ABQ | Harding | 2 hr |
| Aug 22, 11:20 AM MDT | Flash Flood Warning | ABQ | Harding, Union | 3 hr |
| Aug 22, 11:31 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| Aug 22, 12:19 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Harding, Quay, San Miguel | 41 min |
| Aug 22, 1:08 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Aug 22, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
| Aug 22, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 31 min |
| Aug 22, 1:17 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 22, 1:32 PM MDT | Areal Flood Advisory | ABQ | Curry | 118 min |
| Aug 22, 1:35 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, San Miguel | 115 min |
| Aug 22, 2:03 PM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| Aug 22, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 16 min |
| Aug 22, 2:15 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| Aug 22, 2:22 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Aug 22, 2:42 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Aug 22, 2:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Aug 22, 3:01 PM MDT | Special Weather Statement | ABQ | Valencia | 44 min |
| Aug 22, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 18 min |
| Aug 22, 3:07 PM MDT | Areal Flood Advisory | ABQ | Curry | 113 min |
| Aug 22, 3:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Aug 22, 3:42 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Aug 22, 4:37 PM MDT | Special Weather Statement | ABQ | Socorro | 38 min |
| Aug 22, 4:39 PM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Union | 3 hr |
| Aug 22, 4:48 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Aug 22, 4:49 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Aug 22, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 35 min |
| Aug 22, 5:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Aug 22, 5:11 PM MDT | Special Weather Statement | ABQ | Taos | 49 min |
| Aug 22, 5:47 PM MDT | Special Weather Statement | ABQ | 28 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.